# SDR SWAA000560

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 44,451 hours, 31,608 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 208311
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF --- 80 KNTS INTO THE TAKE-OFF CAPTAINS AIRSPEED INDICATOR DISPLAYED RED FLAG AND ERRATIC.  R&R CAPT''S AIRSPEED INDICATOR PER MM
